# SDR 00FDEA00727

- Difficulty date: October 20, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N181FE
- Make and model: Boeing 727-22
- Aircraft serial: 18868
- System (JASC): 3270 · Auxiliary Gear (Tail Skid)
- Part: Actuator
- Part number: R15491
- Part serial: 61162
- Condition: Failed
- Location: Tailskid
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

TAILSKID ANNUCIATOR WARN LIGHT ILLUM AND REMAIN ILLUM AFT LWR LAND GEAR FOR LAND.  *S/D*  REINSTALL ACTUATOR PER BAC 727-100 MM 32-71-11.  OPS CK NORMAL.
